# SDR ABXA9700241

- Difficulty date: November 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: S095700036
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE NR 2 SLAT TRACK INBOARD SUPPORT FITTING WAS FOUND CRACKED, NR BF-259.  THE FITTING WAS REPLACED IAW DC-9 SRM.
